# SDR COMA0560229

- Difficulty date: April 1, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N473CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7668
- Aircraft time: 7,801 hours, 6,907 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

FLIGHT 5640 DURING CLIMB OUT OF STL, THE LT ENGINE OIL PRESSURE INDICATED 25-35 PSI, CREW DECLARED AN EMERGENCY, SHUT DOWN THE ENGINE AND DIVERTED TO CVG.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED CARBON SEALS AT AXIS, F, D AND BB.
